# SDR CALA2022092602492

- Difficulty date: September 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N68801
- Make and model: Boeing 737-900ER
- Aircraft serial: 42740
- Aircraft time: 28,327 hours, 10,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 300032
- Condition: Inoperative
- Location: M1671
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT L1517, L1507 AND L1513 INOP. REMOVED AND REPLACED BATTERY PACK. OPS CHK GOOD.
